# SDR ASOA2013121309631

- Difficulty date: December 3, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 34,007 hours, 31,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT RBL 9 BS 574 TO 559+112 HAS MINOR CORROSION.   REMOVED AND INSTALLED NEW SERVCIABLE CARGO TRACK IAW SRM 51-41-02.
